# SDR SWAA2015080542527

- Difficulty date: July 13, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 57,146 hours, 44,890 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION MAIN WHEEL WELL PRESSURE DECK CRACKED AT BS 673, RBL 38.  REPAIRED DECK IAW EA.
